# SDR SWAA2019061733712

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 52,372 hours, 30,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY FLASHLIGHT RETENTION STRAP BROKEN.    INSTALLED RETENTION STRAP PER AMM.
